# SDR DL72S011264

- Difficulty date: July 30, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- Aircraft time: 61,262 hours, 45,479 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 65176843
- Condition: Cracked
- Location: Frame
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 2" CRACK WAS FOUND AT THE FS 416 AFT FRAME OF THE R1 DOOR CUTOUT.  THE CRACK WAS CUT OUT AND A REPAIR ANGLE INSTALLED.THE DAMAGE WAS FOUND AT HMV.
